# SDR 20010112SG060

- Difficulty date: December 6, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100211
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, FOUND L-1, R-1, AND R-2 DOOR EMERGENCY EXIT IDENTIFIERS INOPERATIVE.  REPLACED BATTERIES FOR L-1 AND R-1 DOOR EXIT IDENTIFIERS.  REPLACED LIGHT ASSEMBLY FOR R-2 DOOR.  ALL OPS CHECK NORMALLY.  REF ASAA0010180.  (M)
